# SDR CALA2022100302642

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 79,200 hours, 9,314 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: NA
- Condition: Peeling
- Location: R Wing Le Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PANEL 611GB HAS PEALING REPAIR TAPE ON INNER SURFACE. REMOVED TAPE AND CLEANED AREA. INSPECTED PANEL WITH TAPE REMOVED OK TO INSTALL REPAIR INSTALLED TAPED AND SEAL IRW SRM 51-70-14 ON PANEL 611GB. INSPECTED REPAIR OK TO INSTALL PANEL
